MAUDE Adverse Event Report: ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH

ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
During a routine device replacement procedure, the right ventricular (rv) lead was unable to be disconnected from the device.The rv lead was cut, capped and replaced during the procedure to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of ventricular lead removal anomaly was confirmed.Analysis revealed this device has the original scalable brady pacemaker (sbp) header design, which is known to have lead insertion and removal difficulties.This caused the v-lead to become stuck in the header.This shows the high abnormal force needed to remove leads from the connectors of the original sbp header design.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21989681
Report Number2017865-2025-53283
Device Sequence Number15573241
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public(01)05414734507912(10)4538333(17)150930
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberPM3242
Device Lot Number4538333
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL ST
Patient SexUnknown